DOI QR코드

DOI QR Code

ON A QUASI FIXED-POINT THEOREM

  • Kim, Won-Kyu (Department of Mathematics Education and Institute of Science Education, Chungbuk National University)
  • Published : 2003.05.01

Abstract

The purpose of this paper is to give a generalization of the quasi fixed-point theorem due to Lefebvre, and prove a new existence theorem of equilibrium in a generalized quasi-game.

Keywords

quasi fixed-point theorem;generalized quasi-game;equilibrium;continuous selection

References

  1. J. Math. Econom. v.3 Existence of equilibrium actions and of equilibrium:A note on the 'new' existence theorem A.Borglin;H.Keiding https://doi.org/10.1016/0304-4068(76)90016-1
  2. Proc. Nat. Acad. Sci. v.38 A social equilibrium existence theorem G.Debreu https://doi.org/10.1073/pnas.38.10.886
  3. J. Math. Econom. v.12 Existence of maximal elements and equilibria in linear topological spaces N.C.Yannelis;N.D.Prabhakar https://doi.org/10.1016/0304-4068(83)90041-1
  4. J. Math. Anal. Appl. v.177 On equilibria of non-compact generalized games X.P.Ding;K.K.Tan https://doi.org/10.1006/jmaa.1993.1254
  5. Proc. Nat. Acad. Sci. U.S.A. v.38 Fixed-point and minimax theorem in locally convex topological linear spaces K.Fan https://doi.org/10.1073/pnas.38.2.121
  6. Mathematical Methods of Game and Economic Theory J.P.Aubin
  7. Set-Valued Anal. v.9 A quasi fixed-point theorem for a product of u.s.c. or o.l.s. correspondences with an economic applications I.Lefebvre https://doi.org/10.1023/A:1012031730725

Cited by

  1. Fixed Point and Equilibrium Theorems in a Generalized Convexity Framework vol.156, pp.3, 2013, https://doi.org/10.1007/s10957-012-0133-3